# SDR AWXA200601027

- Difficulty date: June 10, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 20,533 hours, 7,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON LOWER SILL BEAM AT FLOOR STRUCTURE IN PAX CABIN AT FR 66 AND Y-1732.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 319 SRM 53-41-14 FIG 101.  MAINTENANCE CUT OUT AND REMOVED DAMAGED AREA IAW AIRBUS 319 SRM 53-41-14 FIG 101.  FABRICATED AND INSTALLED REPAIR ANGLES AND FILLERS AT FS 66 AND Y-1732 IAW AIRBUS 319 SRM 51-42-11.
